Formal manifolds and synthetic theory of jet bundles
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 21 (1980) no. 3, p. 227-246
@article{CTGDC_1980__21_3_227_0,
     author = {Kock, Anders},
     title = {Formal manifolds and synthetic theory of jet bundles},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {21},
     number = {3},
     year = {1980},
     pages = {227-246},
     zbl = {0434.18012},
     mrnumber = {591385},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1980__21_3_227_0}
}
Kock, Anders. Formal manifolds and synthetic theory of jet bundles. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 21 (1980) no. 3, pp. 227-246. http://www.numdam.org/item/CTGDC_1980__21_3_227_0/

1 E.J. Dubuc, Sur les modèles de la Géométrie differentielle synthétique, Cahiers Topo. et Géom. Diff. XX- 3 (1979), 231-279. | Numdam | MR 557083 | Zbl 0473.18008

2 C. Ehresmann, Les connexions infinitésimales dans un espace fibré différentiable, Colloque Topologie Bruxelles 1950, CBRM, 29-55. | MR 42768 | Zbl 0054.07201

3 C. Ehresm Ann, Calcul des jets, C. R. A. S. Paris 233 (1951), 598. | MR 44198

4 C. Ehresmann, Sur les connexions d'ordre supérieur, Atti del V Congresso dell'Unione Matem. Ital. P avia Torino (1956), 344-346.

5 C. Ehresmann, Catégories topologiques et catégories différentiables, Coll. Géom. Diff. Globale Bruxelles 1958, CBRM, 137- 150. | MR 116360 | Zbl 0205.28202

6 C. Ehresmann, Grupoides diferenciables y pseudogrupos de Lie, Rev. Un. Mat. Argentina 19 (1960), 48.

7 C. Ehresmann, Prolongements des catégories différentiables, Cahiers Topo. et Géom, Diff. VI (1964). | Numdam | MR 179225 | Zbl 0192.10102

8 P. Johnstone, Topos Theory, Academic Press, London, 1977. | MR 470019 | Zbl 0368.18001

9 A. Kock, A simple axiomatics for differentiation, Math. Scand. 40 (1977), 183-193. | MR 453845 | Zbl 0375.12029

10 A. Kock, Taylor series calculus for ring objects of line type, J. Pure & Appl. Algebra 12 (1978), 271-293. | MR 501073 | Zbl 0394.14003

11 A. Kock, On the synthetic theory of vector fields, in Topos theoretic methods in Geometry, Aarhus Var. Publ. Series 30 (1979), 139-157. | MR 552661 | Zbl 0418.18007

12 A. Kock, Properties of well-adapted models for synthetic differential geometry, J. Pure & Appl. Algebra ( to appear). | MR 596153 | Zbl 0487.18006

13 A. Kock & G.E. Reyes, Manifolds in formal differential geometry, Lecture Notes in Math. 753, Springer (1977), 514-533. | MR 555559 | Zbl 0426.14001

14 A. Kumpera & D. Spencer, Lie equations, Annals of Math. Studies 73, Princeton (1972). | Zbl 0258.58015

15 P. Lib Ermann, Sur le s prolongements des fibrés principaux et de s groupoïdes différentiables banachiques, in Analyse Globale, Presses Univ. Montréal 1971, 7-108. | MR 356117 | Zbl 0248.53031

16 B. Malgrange, Equations de Lie I-II, J. Diff. Geom. 6 (1972), 503-522; 7 (1972), 117-141. | MR 326784 | Zbl 0264.58009

17 Ngovanque, Du prolongement des espaces fibrés et des structures infinitésimales, Ann. Institut Fourier 17, Grenoble (1967), 157-223. | Numdam | MR 221416 | Zbl 0157.28506

18 G.E. Reyes& G.C. Wraith, A note on tangent bundles in a category with a ring object, Math. Scand. 42 (1978), 53- 63. | MR 500146 | Zbl 0392.18011

19 J. Verdier, Fonctorialité de s catégories de faisceaux, SGA 4, Exposé III Lecture Notes in Math. 269, Springer. | Zbl 0256.18007

20 P. Ver E Ecke, Introduccion a las conexiones de orden superior, Fac. Cienc. de Zaragoza, 1968. | MR 238213

21 Topos theoretic methods in Geometry, A collection of articles ed. A. KOCK, Aarhus Var. Publ. Series 30, 1979. | MR 552655 | Zbl 0396.00004